# SDR ASAA9740069

- Difficulty date: October 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N776AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25109
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Part number: 65C25841
- Condition: Gouged
- Location: Rudder
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEA - DURING C-CHECK, THE RUDDER LEFT SIDE FORWARD EDGE SKIN WAS FOUND TO BE GOUGED.  REPAIRED PER EA 5540-01016 AND BOEING TELEX ASA-SEA-97-0415RR.  (M)
